# SDR SWAA096805

- Difficulty date: October 22, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 77,574 hours, 42,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD ENTRY EMERGENCY EXIT VERTICAL SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
